# SDR FDEA201707041846

- Difficulty date: July 4, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,827 hours, 29,768 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  NOTICED THE AIRCRAFT WAS NOT PRESSURIZING NORMALLY.   LEVELED OFF AT FL10, BUT THE CABIN ALTITUDE CLIMBED TO 10 000. RAN  PROCEDURES IN THE QRH FOR CABIN ALTITUDE.  REQUESTED FL80 AND CABIN ALTITUDE DESCENDED TO  8000. TRIED MODE SELECT AUTO 1 AND MANUAL TO GET THE AIRCRAFT TO PRESSURIZE NORMALLY BUT NEITHER WORKED. THE CABIN PRESSURE STAYED AT 0 PSI.  CONTROLLER  REMOVED AND REPLACED IAW AMM 21-31-02-4-0,  FOUND BAD FROM  STOCK FOR NO POWER, ORIGINAL CONTROLLER REINSTALLED, TESTED AND RESET PERFORMED IAW AMM 21-31-00-5. NO FAULT FOUND. CPC SYS NR 1 IS NOW OPS GOOD.   OPS CHECKED IN MANUAL MODE IAW AMM 21-31-00-5 OK.
